# SDR SWIA201332950

- Difficulty date: March 7, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 24,961 hours, 20,095 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF BELOW 500 FEET AGL SHAKER ENGAGED WHILE AT SAFE SPEED WINDSHEAR FAIL STATUS MESSAGE APPEARED.  EVENT WENT AWAY BUT CAME BACK SEVERAL TIMES.  RETURNED TO MSP.  (FLT 4686)  REPLACED SPC IAW AMM.  P/N: 3995100208  S/N ON: 1048  S/N OFF: 719.
